Alert archive / Georgia / River Flood Warnings in 2026
River Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 27, 2026, 1:27 AM EST for DeKalb County, Fulton County, Georgia. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2026, 1:27 AM EST (06:27 UTC)
- Expired
- Feb 27, 2026, 11:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1). The gauge peaked at 13.39 ft at Feb 27, 2026, 2:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
149
WGUS42 KFFC 270627
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
127 AM EST Fri Feb 27 2026
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
North Fork Peachtree Creek at Buford Hwy Atlanta affecting Fulton
and DeKalb Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC089-121-271600-
/O.NEW.KFFC.FL.W.0010.260227T0627Z-260227T1600Z/
/NPBG1.1.ER.260227T0555Z.260227T0700Z.260227T1000Z.NO/
127 AM EST Fri Feb 27 2026
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO THIS MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...North Fork Peachtree Creek at Buford Hwy Atlanta.
* WHEN...From early this morning to this morning.
* IMPACTS...At 14.0 feet, Minor flooding continues along the creek
upstream and downstream from the gage on Buford Highway or Georgia
Highway 13. Portions of the backyards of residential homes on
Victory Drive...Dunwoody Place and Converse Drive will be flooded
with around one foot of water. This height combined with the flow
on South Fork Peachtree Creek will likely produce flooding further
downstream on Peachtree Creek in Fulton County.
* ADDITIONAL DETAILS...
- At 1:15 AM EST Friday the stage was 13.2 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 1:15 AM EST Friday was 13.3 feet.
- Forecast...The river is expected to rise to a crest of 13.7 feet
early this morning.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of 13.8
feet on 03/06/2024.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438
$$1 follow-up statement
950
WGUS82 KFFC 271453
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
953 AM EST Fri Feb 27 2026
...The Flood Warning is cancelled for the following rivers in
Georgia...
North Fork Peachtree Creek at Buford Hwy Atlanta affecting DeKalb
and Fulton Counties.
North Fork Peachtree Creek at Briarwood Rd Atlanta affecting DeKalb
County.
GAC089-121-271600-
/O.CAN.KFFC.FL.W.0010.000000T0000Z-260227T1453Z/
/NPBG1.1.ER.260227T0555Z.260227T0645Z.260227T0746Z.NO/
953 AM EST Fri Feb 27 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the North Fork Peachtree Creek at Buford Hwy Atlanta.
* ADDITIONAL DETAILS...
- At 9:30 AM EST Friday the stage was 8.5 feet and falling.
- Forecast...The river is expected to continue falling and drop
below 5 feet by this afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438
$$
GAC089-271600-
/O.CAN.KFFC.FL.W.0008.000000T0000Z-260227T1453Z/
/NFBG1.1.ER.260226T2243Z.260227T0000Z.260227T1012Z.UU/
953 AM EST Fri Feb 27 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the North Fork Peachtree Creek at Briarwood Rd Atlanta.
* ADDITIONAL DETAILS...
- At 9:15 AM EST Friday the stage was 5.7 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431
$$
CulverWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 1:23 AM EST, 4 minutes earlier. Its key messages:
- Updated at 1207 AM EST Fri Feb 27 2026
- Widespread showers and scattered thunderstorms are expected today and tonight.
- Dry and mild weather returns for North and Central Georgia over the weekend.
- Low-end rain chances and near to slightly above average temperatures should occur next week.
Area forecast discussion, Feb 27, 1:23 AM EST, 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 123 AM EST Fri Feb 27 2026 ...New 06Z Aviation Discussion... .KEY MESSAGES... Updated at 1207 AM EST Fri Feb 27 2026 - Widespread showers and scattered thunderstorms are expected today and tonight. - Dry and mild weather returns for North and Central Georgia over the weekend. - Low-end rain chances and near to slightly above average temperatures should occur next week. && .SHORT TERM... (This afternoon through Friday) Issued at 210 PM EST Thu Feb 26 2026 A line of showers and thunderstorms is actively pushing east across the I-20 corridor of north-central GA as of early this afternoon. With very limited instability and straight speed shear, there is a near zero threat of severe weather with the line, though we could see isolated gusts up to 45 mph as it continues to move through the area this afternoon. This convection was kick- started by the first in a series of shortwaves that will be moving through the area over the next 24 hours. CAM guidance continues to show another surge in showers and storms redeveloping along the I-20 corridor starting late afternoon and slowly pushing south through the evening as another shortwave impulse pushes through the region. This will also start to push a weak frontal boundary through the area that will act as the focus point for convection. The most robust of the shortwaves will start to drop across MS/AL overnight, reinforcing another round of showers and thunderstorms along the front, primarily across central GA. By sunrise Friday morning, the shortwave will start to move across Georgia, with showers and storms focused along the slowly southward moving front over south-central GA. Dry and stable air will fill in on the backside of the shortwave throughout the day, with only a few lingering showers possible Friday afternoon across GA. Morning temperatures in the 50s will warm to the mid to upper 60s by the afternoon under mostly cloudy skies. && .LONG TERM... (Saturday morning through next Wednesday) Issued at 250 PM EST Thu Feb 26 2026 At the start of the extended range on Saturday, the stalled/slowly moving boundary that supported a rainy end to the work week will have cleared north and central Georgia, setting the stage for dry conditions through the weekend. Unseasonable warmth will continue with highs topping out in the upper 60s to lower 70s on Saturday. Sunday will be warmer still, in the mid-to-upper 70s, with some locations within a degree or two of 80. By Monday, flow at the mid-levels becomes quasi-zonal, with a strong (1039+ mb) surface high moving into place across New England. As it does so, the U-shaped isobars characteristic of the wedge begin to spread southward along the lee side of the Appalachians. Comparably cooler air will overspread the typical wedge regime areas (generally north and east of the I-75/I-20 interchange), with impacts strongest on Tuesday -- highs will likely remain in the 50s within the wedge airmass, rising into the 60s to near 70 outside of it. Global model guidance suggests a front will approach the Tennessee River Valley from the west around the same time the wedge airmass builds in, and interplay between these features may support rain chances through midweek next week. Discrepancies remain regarding the strength and placement of the aforementioned boundary, so have capped PoPs at 20-30% to account for the potential for both the drier (ENS) and wetter (GEFS) solution to pan out. && .AVIATION... (06Z TAFS) Issued at 1207 AM EST Fri Feb 27 2026 Showers and isolated thunderstorms moving across the area this morning. These showers are are moving along the frontal boundary thats laying across north GA. This front will move south and east today with showers ending from north to south. The ATL area TAF sites should be done with the precip around daybreak. The MCN/CSG areas should see showers through Mid morning. Ceilings will be in the MVFR to IFR range this morning lifting into the VFR range this afternoon. Will see MVFR ceilings push back in over night. Winds are out of the SW but will turn to the NW by daybreak and then to the NE by late morning. Wind speeds will be in the 5-10mt range through the period but could see some higher gust with any stronger showers that move through. //ATL Confidence...06Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 49 68 44 75 / 10 10 0 0 Atlanta 51 68 47 74 / 10 0 0 0 Blairsville 43 68 40 70 / 10 0 0 0 Cartersville 47 71 44 75 / 0 0 0 0 Columbus 53 71 47 76 / 10 10 0 0 Gainesville 49 69 45 73 / 10 0 0 0 Macon 54 69 46 75 / 20 10 0 0 Rome 49 76 46 78 / 0 0 0 0 Peachtree City 50 68 44 75 / 10 10 0 0 Vidalia 55 68 48 75 / 20 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....96 AVIATION...01
Hazardous weather outlook, Feb 26, 8:02 PM EST, 5 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 802 PM EST Thu Feb 26 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 802 PM EST Thu Feb 26 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated to scattered thunderstorms may persist across parts of north and central Georgia into the overnight period. A few strong to severe storms could produce nickel- to quarter-sized hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Feb 26, 8:03 PM EST, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
803 PM EST Thu Feb 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM Hail 2 NNW Jasper 34.50N 84.44W
02/26/2026 E0.88 Inch Pickens GA Amateur Radio
Nickel size hail reported near the
intersection of Redfield Way and Hunters
Ridge Road.
&&Local storm report, Feb 26, 8:05 PM EST, 5 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
805 PM EST Thu Feb 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Hail 2 NW Jasper 34.49N 84.46W
02/26/2026 E1.00 Inch Pickens GA Amateur Radio
Quarter Size hail reported near the
intersection of Talking Rock Road and
Philadelphia Road.
&&Local storm report, Feb 26, 8:08 PM EST, 5 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
808 PM EST Thu Feb 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM Hail 2 WSW Hinton 34.47N 84.61W
02/26/2026 E0.70 Inch Pickens GA Amateur Radio
Dime sized hail reported near the
intersection of Big Ridge Road and Hwy 53.
&&Local storm report, Feb 26, 8:14 PM EST, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
814 PM EST Thu Feb 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail Talking Rock 34.51N 84.51W
02/26/2026 E1.25 Inch Pickens GA Broadcast Media
&&Local storm report, Feb 26, 8:16 PM EST, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
816 PM EST Thu Feb 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Hail 1 NW Hinton 34.49N 84.60W
02/26/2026 E1.25 Inch Pickens GA Amateur Radio
Half dollar sized hail reported near the
intersection of Carver Mill Road and Dean
Trail.
&&Special weather statement, Feb 26, 11:22 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1122 PM EST Thu Feb 26 2026
GAZ031>033-042>044-270445-
North Fulton GA-Douglas GA-Cobb GA-Carroll GA-Paulding GA-
South Fulton GA-
1122 PM EST Thu Feb 26 2026
...Strong thunderstorms will impact portions of southeastern
Paulding, northeastern Carroll, southwestern Cobb, Douglas and
southwestern Fulton Counties through 1145 PM EST...
At 1122 PM EST, a line of strong thunderstorms was along a line
extending from near Winston to near Treasure Lake to near Abilene,
and moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, Carrollton, City of South Fulton, Smyrna, East
Point, Union City, Villa Rica, Powder Springs, Fairburn, Austell,
Palmetto, Hiram, Chattahoochee Hill, Lithia Springs, Brownsville,
Bill Arp, Fairplay, Abilene, and Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3375 8492 3386 8484 3389 8449 3366 8448
3351 8469 3351 8473 3362 8510
TIME...MOT...LOC 0422Z 277DEG 28KT 3377 8483 3369 8493 3365 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:07 PM EST | Special Weather Statement | FFC | Gordon | 23 min |
| Feb 26, 7:11 PM EST | Special Weather Statement | FFC | Floyd | 34 min |
| Feb 26, 7:27 PM EST | Special Weather Statement | FFC | Pickens | 33 min |
| Feb 26, 7:40 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens | 50 min |
| Feb 26, 11:22 PM EST | Special Weather Statement | FFC | Douglas | 23 min |
| Feb 27, 12:23 AM EST | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Feb 27, 2:12 AM EST | Special Weather Statement | FFC | Meriwether | 33 min |
| Feb 27, 6:01 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 6 hr |
| Feb 27, 6:03 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Feb 27, 6:48 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Feb 27, 12:36 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 8 hr |
| Feb 27, 3:10 PM EST | River Flood Warning | FFC | Newton, Rockdale | 28 hr |
| Feb 27, 5:27 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
Nearby
River Flood Warnings in Georgia, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.